MAUDE Adverse Event Report: SMITHS MEDICAL CZECH REPUBLIC A. S PORTEX BLUE LINE ULTRA SUCTIONAID TRACHEOSTOMY TUBE, CUFFED; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS MEDICAL CZECH REPUBLIC A. S PORTEX BLUE LINE ULTRA SUCTIONAID TRACHEOSTOMY TUBE, CUFFED; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Catalog Number 101/860/075CZ
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the cuff was difficult to inflate.The spring on the pilot balloon was not seated properly, making it difficult to insert the syringe.This occurred upon opening the package/carton at patient's home.There was no patient involvement and no harm/adverse event reported.
 
Additional Manufacturer Narrative
H3 and h6.Evaluation codes: updated.One device sample was received for investigation.The one-way valve had chips and burrs, and the connector did not fit properly against the inner diameter of the one-way valve, creating a gap from which air leaked.Within this investigation we inflated and deflated affected sample by spare syringe several times.We can confirm that no issues were observed during this inflation and deflation.No fault was found.No trend for similar complaints was identified.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.No further action was taken.

Brand Name
PORTEX BLUE LINE ULTRA SUCTIONAID TRACHEOSTOMY TUBE, CUFFED
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL CZECH REPUBLIC A. S
olomoucká 306
hranice 753 0 1
EZ  753 01
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key19152988
Report Number3011237704-2024-00090
Device Sequence Number20957708
Product Code BTO
UDI-Device Identifier15019517076141
UDI-Public(01)15019517076141(17)280502(10)4387362
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173384
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number101/860/075CZ
Device Lot Number4387362
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/12/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2024
Supplement Date Received by Manufacturer05/07/2024
Initial Report FDA Received Date04/22/2024
Supplement Report FDA Received Date07/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown